About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 323260, 10 pages
http://dx.doi.org/10.1155/2014/323260
Research Article

A Fourth Order Finite Difference Method for the Good Boussinesq Equation

Department of Mathematics, College of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 24 October 2013; Accepted 16 January 2014; Published 26 February 2014

Academic Editor: Youyu Wang

Copyright © 2014 M. S. Ismail and Farida Mosally. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Ismail and Farida Mosally, “A Fourth Order Finite Difference Method for the Good Boussinesq Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 323260, 10 pages, 2014. doi:10.1155/2014/323260